MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 1.0 MM LUMEN FOR BROVIAC 6.6 CV CATHETERS (WHITE ADAPTER) REPAIR KIT; INTRAVASCULAR CATHETER REPAIR KIT

BARD ACCESS SYSTEMS 1.0 MM LUMEN FOR BROVIAC 6.6 CV CATHETERS (WHITE ADAPTER) REPAIR KIT; INTRAVASCULAR CATHETER REPAIR KIT
Model Number 0601620
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
Sales rep reported that facility has previously reported issues of a pinhole where the silicone goes into the plastic.Facility reported previous explanation of clamping in the inappropriate area however facility is reporting a "jagged edge on some of the plastic that is under the silicone.".

Brand Name
1.0 MM LUMEN FOR BROVIAC 6.6 CV CATHETERS (WHITE ADAPTER) REPAIR KIT
Common Device Name
INTRAVASCULAR CATHETER REPAIR KIT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6724705
Report Number3006260740-2017-01088
Device Sequence Number10976786
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0601620
Device Catalogue Number0601620
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1